# SDR USAA010957

- Difficulty date: July 27, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Part time: 37,040 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND VERTICAL STRAP .125 INCH, BS 178, WL 208, LBL 25.  DAMAGE SECTION REMOVED, REPLACEMENT SECTION SPLICED IN WITH DOUBLER PER EA 85114.  (M)
